358 0

Quadratic rho-functional inequalities in non-Archimedean normed spaces

Title
Quadratic rho-functional inequalities in non-Archimedean normed spaces
Author
박춘길
Keywords
Hyers-Ulam stability; non-Archimedean normed space; quadratic ρ-functional equation; quadratic ρ-functional inequality
Issue Date
2015-07
Publisher
ALLERTON PRESS INC
Citation
JOURNAL OF CONTEMPORARY MATHEMATICAL ANALYSIS-ARMENIAN ACADEMY OF SCIENCES, v. 50, NO 4, Page. 187-195
Abstract
The paper is devoted to the solution of two quadratic rho-functional inequalities and the Hyers-Ulam stability of these inequalities. Using the direct method, we prove the Hyers-Ulam stability of these inequalities in non-Archimedean Banach spaces. The Hyers-Ulam stability of the quadratic rho-functional equations associated with these inequalities is also established in non-Archimedean Banach spaces.
URI
http://link.springer.com/article/10.3103/S1068362315040044http://hdl.handle.net/20.500.11754/26402
ISSN
1068-3623; 1934-9416
DOI
10.3103/S1068362315040044
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE